# SDR IPXA2024010926055

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 26,469 hours, 16,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SURFACE HFEC INSP PER EO-18290-JIC005, FOUND 1EA CRACK ON THE L/H SIDE FRAME 47 FWD FITTING UPPER RADIUS. AREA MARKED IN RED. PERFORMED UT INSP. IAW NTM 57-10-43 PART 4 FOUND 01 E/A CRACK WITH 19 MM DEPTH AT THIS TIME INSP. ONLY T90093. AUDIT COMPLETE. REVIEWED.
